# SDR SWAA2021031146710

- Difficulty date: February 2, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 SUPPORT ANGLE AT LAVEL 22L AT LOWER FUSELAGE / REPLACED PSU PLACARD OXIGEN MASK 11;14;15;17;20;21; 22;23 AND 24 RH SIDE AT PASSENGER CABIN IAW CMM 25-23-38 AND AMM 20-10-14-400-801
